# SDR QXEA9500018

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 91
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Obstructed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - THE RT YELLOW MAIN GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CYCLED THE GEAR HANDLE DOWN LEFT MAIN AND NOSE GEAR WENT DOWN AND LOCKED.  RT MAIN RED UNSAFE LIGHT REMAINED ILLUMINATED WITH NO GREEN DOWN AND LOCKED AND INDICATED UNSAFE BY ALTERNATE MEANS.  REMOVED OBSTRUCTION FROM RT FORWARD GEAR DOOR HINGE ARM PATH.  GEAR OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
